Research Repository

Endowments, stability, and fluctuations in OG models

Ghiglino, Christian and Tvede, Mich (1995) 'Endowments, stability, and fluctuations in OG models.' Journal of Economic Dynamics and Control, 19 (3). pp. 621-653. ISSN 0165-1889

Full text not available from this repository.

Abstract

In the present paper we consider a stationary overlapping-generations model with many commodities and many different consumers and investigate how the distribution of endowments influences the dynamical properties of the model such as stability of steady states and existence of cycles. Our main results are: 1. 1) Preferences place no restrictions on stability properties of steady states; 2. 2) cycles exist for all aggregate savings (real or nominal); and 3. 3) equilibria of economies with equilibria close to a no-trade equilibrium with constant prices are either steady states or equilibria which converge to a steady state in backward time and another steady state in forward time. These results are obtained generically in utility functions and do not depend on whether the utility functions are of the discounted form or not. © 1995.

Item Type: Article
Uncontrolled Keywords: OVERLAPPING-GENERATIONS MODELS; STEADY STATES; STABILITY; FLUCTUATIONS; INCOME DISTRIBUTION
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 16 Jul 2012 17:42
Last Modified: 15 Jan 2022 00:40
URI: http://repository.essex.ac.uk/id/eprint/3035

Actions (login required)

View Item View Item